Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Does Hydralazine medicine cause venous insufficiency with systolic blood pressure?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 2106 Questions
Will medication cause a person to have venous insuffeciency/ Hydralazine 100mg if the person using the medication SBP is below 110?
Posted Tue, 14 Jan 2014 in Hypertension and Heart Disease
Answered by Dr. Benard Shehu 56 minutes later
Brief Answer: Please refer to the answer below. Detailed Answer: Hi, I read your query and understood your concern. No, the medication can not cause venous insufficiency, but they can exacerbate it. The venous insufficiency in your case is most probably due to: - Overweight/obesity. - Lack of physical activity. - Hypertension - Heart failure If i was your treating doctor I would recommend: - Raise your legs up more than three times a day - Reduce your weight - Reduce sodium intake - Increase your physical activity. Also using Hydralazine may relief the symptoms especially the edema but should be used with care (hypotension may occur). Hope i answered to your query. Dr. Benard Shehu
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor